# SDR SWAA2015090943523

- Difficulty date: July 11, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LOWER JAMB AREA, FUSELAGE SKIN INTERNAL DOUBLER CORRODED.  R & R JAMB IAW SRM.
